# SDR N6WA2022092002

- Difficulty date: September 18, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 43,711 hours, 34,079 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Ps48 And Ps50
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNINNG SMELL LEFT SIDEWALL LIGHTS AT LT MONUMENT. DEFERRED LEFT SIDEWALL LIGHTS PS48 & PS50 ON OCN 70079801  PER MEL 33-21- CAT C AUTHORIZED BY MXC
